MathSciNet Relay Station
MathSciNet bibliographic data
MR2525187 (2010j:37075) 37F75 (32S65)
Câmara, Leonardo; Scárdua, Bruno On the integrability of holomorphic vector fields. Discrete Contin. Dyn. Syst. 25 (2009), no. 2, 481–493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement